# SDR R61A201511070783

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N508LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 11,593 hours, 11,538 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP, CREW RECEIVED A HYD PUMP 2 CAUTION MESSAGE. THE GEAR RETRACTED AND THE MAIN GEAR DOORS CLOSED.  HOWEVER, THE NOSE GEAR DOORS DID NOT INDICATE CLOSED.  CREW EXTENDED GEAR AND THE HYD PUMP 2 CAUTION MESSAGE WENT AWAY. CREW ELECTED TO RETURN TO DEPARTURE WHERE THEY LANDED WITHOUT INCIDENT.   MAINTENANCE PERFORMED BLEED THE NR 2 HYD SYSTEM IAW AMM AND OPS CHECKED GOOD.
